オーストラリアまでの発送オプションに低価格が加わりました

最安値を保証

掲載写真は味違い又はサイズ違いの商品写真の場合も

類似の特価商品

Alka-Seltzer Original の説明 from Alka-Seltzer
Get fast relief from headaches and body aches with Alka-Seltzer Original Flavor's iconic effervescent, from a trusted brand you've known for more than 90 years. Our fizzy, effervescent tablets quickly dissolve in water to bring you fast, powerful relief you can feel.

Each tablet contains: sodium 568 mg
Alka-Seltzer Original Flavor in water contains principally the analgesic sodium acetylsalicylate

成分:
Active ingredient (in each tablet): Buffered aspirin 325 mg (NSAID)

Inactive ingredients: anhydrous citric acid, sodium bicarbonate

ご使用方法
Fully dissolve 2 tablets in 4 ounces of water before taking.
-Adults and children 12 years and over: 2 tablets every 4 hours as needed, or as directed by a doctor. Do not exceed 8 tablets in 24 hours.
-Adults 60 years and over: 2 tablets every 4 hours as needed, or as directed by a doctor. Do not exceed 4 tablets in 24 hours.
-Children under 12 years: Consult a doctor

You do not have to drink any of the residue that may be on the bottom of the glass. The medicine of Alka-Seltzer are in the water.

製造元免責条項
Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.
Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives - facial swelling -asthma (wheezing) - shock
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed


こちらの商品をご購入された方はこちらの商品も合わせてご購入されております